It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-29-2009, 04:35 PM   #1
Newbie
(female)
 
Join Date: Dec 2009
Location: Oviedo,Fl,United Sta
Posts: 1
mro1010 HB User
Rebif & Hallucinations

I have been on Rebif 44 mcg 3x's a week for 9 months.I had a definated dx of MS with multiple lesions.
Other then the typical bothersome side effects the worst is the hallucinations.Thankfully my husband has hidden the gun from me caz I would've shot thru my window @ what I thought was someone breaking in.At the risk of sounding totally out there I sleep with the light on caz it is like I see & hear ppl especially at night after a shot I get to the point it seems so real & I have to remind myself this is not real.
In the daytime if I take a shot I will see ppl standing in the middle of the rd that aren't there.I will hear ppl say things that aren't there.
So it doesn't matter daytime or nighttime shot I have bad hallucinations.
Neuro said don't stop Rebif,lifelines saID DON'T STOP BUT I went down to 2 shots a week on my own & it's still going on but not as bad.

AM I CRAZY OR DOES OR HAVE OTHERS GONE THRU THIS????

 
Old 12-29-2009, 05:54 PM   #2
Facilitator
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 8,811
MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
Re: Rebif & Hallucinations

im sorry you are having such problems. I take Rebif, have for 4 years now; and can honestly say that Ive never heard of such a thing....I know about 50 people also on Rebif, and no one has ever stated that halucinations are part of the issue. I just checked my insert and there is nothing on the packaging that suggests that this is a side effect.

Dont lower your dosage on Rebif by yourself....youre going to have WORSE side effects taking less of the medication less often then if you stopped it completely....the correct way to take less Rebif, is to take 22 mcgs instead of 44 BUT STILL TAKING IT THREE TIMES A WEEK. You should talk to your doctor about that, instead of doing what you are doing.

But, are you taking anything else? And, has your doctor suggested that you take some anxiety meds or something to treat the hallucinations...obviously both your doc and MS lifelines concur that its not the Rebif causing this....it must be something!

please be safe...and dont play with your medication- youll end up with worse situations then you are already in....talk to your doctor and bump back up to 3 times a week or talk to him about stopping it, or adding something to treat the hallucinations. This isnt normal for Rebif- it might very well be something else.

stay safe.
Nikki
__________________
RRMS- dx 05

Last edited by MSNik; 12-29-2009 at 05:55 PM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Copaxone vs. Avonex vs. Rebif - how to choose silver22 Multiple Sclerosis 5 07-29-2011 10:23 PM
Rebif shots silentwarrior Multiple Sclerosis 14 07-23-2010 08:28 PM
bad bruising with Rebif TiffanyS Multiple Sclerosis 2 04-21-2010 02:32 PM
Rebif & Elevated Liver Test teeth1992 Multiple Sclerosis 4 01-21-2010 12:56 PM
Rebif question maxmadd Multiple Sclerosis 5 06-17-2008 04:12 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!